# SDR CA141030008

- Difficulty date: February 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,148 hours
- Engine: Pwa R985AN14B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C2FS3203A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MODIFICATION TO THE FWD FUSELAGE FRAME "BIRDCAGE" IAW STC SA97-88,  A LOT OF CORROSION HAS BEEN VISUALLY DISCOVERED ON THE LOWER TUBES.  IT HAS BEEN DETERMINED THAT IT WOULD BE CHEAPER AND FASTER TO CHANGE THE BIRDCAGE RATHER THAN REPAIR IT.  THIS BIRDCAGE HAS BEEN SENT AS A CORE EXCHANGE AND THEN SENT FOR FURTHER EXPERTISE.
